| Model Number |
GTS100L |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not available (could not be located); therefore, product testing on the actual device could not be performed.The device history records were reviewed for this manufacturing lot and there were no non-conformities found to be related to the reported event.A review of the device labeling was completed.Malpositioned stent is identified in the labeling as a known inherent risk of trabecular micro-bypass stent/cataract procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.Mfr# reference: (b)(4).
Event or Problem Description
It was reported that following a right eye cataract procedure, a trabecular micro bypass stent was ¿lost¿ during implantation attempt.There was no report of patient¿s injury.Additional information (clarification) was requested, but further details were not available.